# SDR SWAA950188

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 20925
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crack
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND CRACK INDICATION AT FUSELAGE SKIN LAP, BS 480, S10L, AT BS 500B+10, S14L AND AT BS 530, S10R.  REPAIRED PER SWA RA 1-253-1251 AND SI 8615-53.
